I have a pulling sensation on the left side above my heart. It hurts when I reach for something, comb my hair but especially when I bend over. it comes on as a quick pull no pain. I am taking metoprolol that was initially given to me for a fast heart rate due to my thyroid med. being off. My doc adjusted my medication but kept me on metoprolol due to the fact I have severe panic/anxiety disorder and PTSD which keeps my heart within normal range. I'm wondering if this pulling co9uld be from the metro. I have been on it for about a year and a half to two years. Any suggestions or ideas as what this pulling could be? thanks
Look up the symptoms of costochondritis and see if that sounds like it might be the problem? Try to see if there is a pinpointed area of your chest that is sore to the gentle pressure of your fingers. Please let me know if you find one?
Thank you for your comment and info. I went to the docs. today and you were right. I showed him the area where it hurt. He pressed on it and I jumped because it was very uncomfortable. He said he didn't think it was my heart but exactly the condition you had suggested to me. He gave me a prescription for the discomfort. Thanks again.
So glad it wasn't more serious, though I know it can be quite painful! You might, in addition to your prescription from your doctor, want to see if moist heat soothes the area at all & if you can, try to rest the area for a few days.
Also, I don't know if you are like me, but if you lean your elbow on a chair or anything like that, this can aggravate my costochondritis when I am having a bout of it. So if you find out you are doing something you didn't realize that may be aggravating the condition, of course, you will want to try to avoid it. :0)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.